# SDR DXTA2025022502491

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500265
- Aircraft time: 8,295 hours, 6,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Obscured
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN DOOR LOWER RIGHT LOCK INDICATION WINDOW IS FULLY OBSCURED BY WHAT LOOKS LIKE TAPE INSIDE THE DOOR. THE GREEN LOCK FLAG CANNOT BE SEEN. FOUND A PIECE OF SPEED TAPE AND INSULATION OCCLUDING THE LATCH VISOR, REMOVED THE OCCLUSION AND PERFORMED A GENERAL VISUAL INSPECTION OF THE AREA FOR DAMAGE, OPS CHECKED THE MED WITH REF. TO / EMB-505 AM TASK 52-11-00, NO DEFECT NOTED.
